# SDR ASAA2021101936342

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 40,745 hours, 11,622 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Failed
- Location: Left Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MAIN TANK FUEL QTY SYSTEM FAILS CAPACITANCE TEST PER B737-800 AMM 28-41-00-730-801. TANK UNIT #1, #4, #6, #7 AND #9 ARE OUT OF ACCEPTABLE VALUES WHEN TEST ACCOMPLISHED. GROUNDED - YES. REMOVED AND REPLACED PROBES #1, #4, #5, #7, AND #9 REF B737-800 AMM 28-41-21. #1 FQIS SYSTEM TEST GOOD REF AMM TASK 28-41-00-730-801. REF TANK ENTRY WORK CARD 78528000-LINE FOR INSPECTION REQUIREMENTS, POWER DEACTIVATION AND LEAK CHECKS. MIG-2C S/N 40-0045125 AND 40-0045127 ALL ITEMS CLOSED. TANK #1 SPAR CONNECTOR IS REPLACED AND SAFETY WIRED, C/B AT P6-3 IS RESET. #1 FUEL QUANTITY OP CHECKS NORMAL.
